MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INST 960-521 UC DRILL GUIDE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC INST 960-521 UC DRILL GUIDE; INSTRUMENT, STEREOTAXIC
Model Number 960-521
Medical Device Problem Codes Imprecision (1307); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The instrument was not returned, so no analysis was conducted.Refer to mdr 1723170-2019-00317 for the report on the teratracker.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging device being used outside a procedure.The issue occurred during instrument verification of the tracker and the drill guide.It was reported that the two devices were not completely compatible.The product was not completely matched to the naked eye, not to mention the screw fixation, so it would be inaccurate.There was a problem with the product process, the handle and the tracker could not be completely matched, so it could not be fixed with screws.There was no patient present when this issue was identified.

Brand Name
INST 960-521 UC DRILL GUIDE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8258982
Report Number1723170-2019-00318
Device Sequence Number13934033
Product Code HAW
UDI-Device Identifier00673978089904
UDI-Public00673978089904
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-521
Device Catalogue Number960-521
Device Lot Number180102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1